# SDR ABXA201005140076

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMANATING FROM RIVET AT BS 1702 BETWEEN S7L TO S8L.  CRACK IS .1250 INCH IN LENGTH.  REPAIRED AREA IAW B767 SRM 53-80-01-FIG 201.
